RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 5, Pages 613–622 (Mi mz6720)  

This article is cited in 1 scientific paper (total in 1 paper)

Doctoral theses

Functional and approximate functional equations of the Dirichlet function

A. F. Lavrik


Full text: PDF file (710 kB)

English version:
Mathematical Notes, 1968, 3:5, 388–393

Bibliographic databases:

UDC: 511

Citation: A. F. Lavrik, “Functional and approximate functional equations of the Dirichlet function”, Mat. Zametki, 3:5 (1968), 613–622; Math. Notes, 3:5 (1968), 388–393

Citation in format AMSBIB
\Bibitem{Lav68}
\by A.~F.~Lavrik
\paper Functional and approximate functional equations of the Dirichlet function
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 5
\pages 613--622
\mathnet{http://mi.mathnet.ru/mz6720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227120}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 5
\pages 388--393
\crossref{https://doi.org/10.1007/BF01150995}


Linking options:
  • http://mi.mathnet.ru/eng/mz6720
  • http://mi.mathnet.ru/eng/mz/v3/i5/p613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Lavrik, “Functional equations with parameter of zeta-functions”, Math. USSR-Izv., 36:3 (1991), 519–540  mathnet  crossref  mathscinet  zmath  adsnasa
  • Математические заметки Mathematical Notes
    Number of views:
    This page:396
    Full text:122
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020